# SDR DALA2024080607817

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Damaged
- Location: Sta 727c Str 25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0484013) AFT CARGO BAY STRINGER CLIP DAMAGED AT STA 727C STR 25L WL 160. REMOVED AND REPLACED AFT CARGO BAY CLIP AT STA 727C STR 25L WL160 IAW B737-800 SRM 51-40-02-0G AND DWG 146A1202.
